# SDR 02FDEA00275

- Difficulty date: April 20, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766445
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FRAME BS 580, STR 22 - 23 LT.  REMOVED AND REPLACED FRAME PER SRM 51-30-2.
